Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

On elestra, lynoral and duphaston. No periods yet. Possible reasons?

sir,i had taken elestra tablet for 4 months then i started lynoral 0.1mg {10days}+lynoral0.1mg n duphaston 10mg next 10 days ....after taking this i waited for 10 days is my 12 th day but no periods happen...sir pls help that any possibility of occurs period....should i wait or what can i do sir??? pls suggest me
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Elestra was given to you for correcting female hormone estrogen It helps to build up endometrium. The lynerol & duphaston were to provide a cyclical hormones for getting menses. You say its 12 days past the dose. sometimes it may take a longer time for withdrawal, wait for 5 days more. If you get even a spotting visit your consultant for next course. If you do not get, still you have to consult for further manegment. The treatment needs patience.
A sonography of uterus/ovaries or D&c with HP testing of endometrium may be needed.
If you dont have bleeding I would advice to consult a endocrinologist ...get your harmonal pattern tested,&take the treatment advised by the endocrinologist.
Thank you.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor